Frequent Urination Accompanied By Pain In The Vagina And Urine Mixed With Yellow Blood?
I want to ask, I urinate frequently for 1 day, at least 10kli, even more than 10kli, when urinating, there is pain in the Miss v and the urine is yellow and mixed with blood, then in the groin there are lumps like marbles, this is 3 When I experience it, do I have a urinary tract infection or what? is there a solution ?? Or what input is there to reduce or cure my experience? Please help, please
thank you for the question.
Frequent urination, accompanied by pain around the vagina, urine mixed with blood, and lumps such as marbles in the groin can be caused by several factors, such as:
Urinary tract infection
Cystitis (inflammation of the bladder)
Vulvovaginitis (inflammation of the vaginal lips)
Others, for example infections or kidney stones, bartholinitis, endometriosis, myomas, pelvic inflammation, overactive bladder, bladder cancer, cervical cancer, cervical cancer, etc.
In addition to the various possibilities above, a lump in your groin may also occur due to other conditions, such as skin infections or other organ systems (such as tuberculosis, syphilis, HIV), tumors (lymphoma, leukemia, lipoma), hernias, skin tags, and so on. These lumps can occur related to urination disorders that you experience, or may not.
An examination of a doctor or a doctor of internal medicine is very necessary to properly identify the cause of your complaints. For some cases, your doctor may also recommend that you undergo urine, blood, ultrasound, x-ray, biopsy, and so on. Depending on the cause, later the doctor can give you various treatments.
In the meantime, you should first resolve your complaint by:
Drink enough, especially water, do not over-drink coffee, tea, soda, especially alcohol
Always keep your sex organs clean
Never hold back urination
Do not engage in risky sexual activities
Do not squeeze or move excessive lumps in the groin
Take a clean bath, then use clothes that are also clean
Do not carelessly use soap, fragrances, antiseptics, or sexual lubricants around the sex organs without consulting first to the doctor
Hope this helps ...